Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Slight tremble in left hand, diabetic, memory loss, losing clarity in speech and tendency to drag left leg. Reasons ?

I have a slight tremble in my left hand but not continous and only when Iam tensed up or upset with someone.I have no problem using my left hand though I am a right handed person.Iam suffering from slight memory loss ,slight clarity in speech and a tendency to drag my left leg abit while walking.Iam 66 vears old and also a diabetic.At present Iam on syndopa plus 125 mg ropark 0.5 mg and pacitane 2mg for the last nine months but I there is no improvement in my present status.Please advise.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You are an elderly Diabetic with history of longstanding Diabetes.
Brain and nervous system undergo degeneration due to advancing age and diabetes accelerates the process of degeneration.
All your symptoms may be due to cerebral atrophy.
Brain infarct is also a microvascular complication of long standings diabetes.
Imaging of the brain should be done.
Consult a neurophysician.
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor